Alert archive / Florida / Flash Flood Warnings in 2022
Flash Flood Warning 20, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 7, 2022, 3:13 PM EDT for Broward County, Florida. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 7, 2022, 4:17 PM EDT
- In force
- 64 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Broward County, FL
The radar
The Miami radar (KAMX), 71 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:10 PM EDT | FLOOD | 1 Nnw Fort Lauderdale, FL | STREET FLOODING AND PARKING LOT FLOODING AT THE INTERSECTION OF NORTHWEST 10TH AVE & NORTHWEST 10TH PLACE IN FORT LAUDERDALE, FL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
215
WGUS52 KMFL 071913
FFWMFL
FLC011-072115-
/O.NEW.KMFL.FF.W.0020.220607T1913Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
313 PM EDT Tue Jun 7 2022
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Broward County in southeastern Florida...
* Until 515 PM EDT.
* At 313 PM EDT, Doppler radar indicated nearly stationary
thunderstorms producing heavy rain across the warned area. Between
2 and 3 inches of rain have fallen during the last hour.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area from these slow moving storms. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
Lauderdale Lakes and Dania Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
2608 8011 2606 8012 2602 8025 2615 8036
2628 8029
FLASH FLOOD...RADAR INDICATED
$$
BAXTER3 follow-up statements
139
WGUS72 KMFL 071937
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
337 PM EDT Tue Jun 7 2022
FLC011-072115-
/O.CON.KMFL.FF.W.0020.000000T0000Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
337 PM EDT Tue Jun 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT THIS
AFTERNOON FOR BROWARD COUNTY...
At 337 PM EDT, Doppler radar indicated that the thunderstorms have
dissipated. However, 2 and 3 inches of rain have fallen from the
thunderstorms during the last hour. Light to moderate rains will
continue over the area which can still produce additional rainfall
amounts up to 1 inch in the warned area. This rainfall will continue
to cause flooding over the area. Therefore, the Flash Flood Warning
remains in effect until 515 PM EDT this afternoon.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
Lauderdale Lakes and Dania Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
2608 8011 2606 8012 2602 8025 2615 8036
2628 8029
FLASH FLOOD...RADAR INDICATED
$$
BAXTER096
WGUS72 KMFL 071945
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
345 PM EDT Tue Jun 7 2022
FLC011-072115-
/O.CON.KMFL.FF.W.0020.000000T0000Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
345 PM EDT Tue Jun 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT THIS
AFTERNOON FOR BROWARD COUNTY...
At 345 PM EDT, Doppler radar indicated that the rains have mostly
dissipated over the warning area. However, between 2 and 3 inches of
rain have fallen over this area during the last hour. This Amount or
rainfall will take some time to drain away from the area as the
grounds are still very saturated. Therefore, the Flash Flood Warning
remains in effect until 515 PM EDT this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fort Lauderdale, Pembroke Pines, Hollywood, Coral Springs, Pompano
Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Lauderhill, Coconut Creek, Oakland Park, North Lauderdale,
Lauderdale Lakes and Dania Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
2608 8011 2606 8012 2602 8025 2615 8036
2628 8029
FLASH FLOOD...RADAR INDICATED
$$
BAXTER091
WGUS72 KMFL 072017
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
417 PM EDT Tue Jun 7 2022
FLC011-072027-
/O.CAN.KMFL.FF.W.0020.000000T0000Z-220607T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
417 PM EDT Tue Jun 7 2022
...FLASH FLOOD WARNING IS CANCELLED FOR BROWARD COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 1200 AM EDT Wednesday for a
portion of South Florida.
LAT...LON 2633 8029 2633 8010 2632 8010 2632 8008
2608 8011 2606 8012 2602 8025 2615 8036
2628 8029
$$
BAXTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:38 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 7, 1:38 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Miami FL 138 PM EDT Tue Jun 7 2022 .AVIATION(18Z TAFS)... SHRA/TSRA has developed across the area and continues to increase in areal coverage this afternoon. VCTS for all terminals, however short fused TEMPOs and Amendments may be needed if a SHRA/TSRA directly impacts a terminal. Prevailing SW flow across inland areas of South Florida with southeasterly flow behind the Atlantic sea-breeze. Light and variable winds overnight with winds picking up once again after sunrise. && .PREV DISCUSSION... (Issued 910 AM EDT Tue Jun 7 2022) UPDATE... Tropical Moisture, the "gift" that keeps on giving. Heavy rainfall overnight has led to additional flooding issues in southern Miami-Dade as a CoCoRaHs station based in Cutler Ridge reported a 24-hour precipitation total of 8.09 inches. Taking a look at the latest 12z Morning MFL Wx Balloon Sounding, it is easy to see why repeated rounds of heavy rainfall have worked over the southern part of our region overnight. A precipitable water value of 2.08 inches (Above the 90% moving average), moist low level RH of 89%, and warm air advection courtesy of southwesterly flow are all evident of tropical moisture streaming into South Florida. And that sets the stage for another moist and at times stormy day across our region. Locally heavy rainfall from showers and thunderstorms may cause more flooding issues this morning and afternoon, especially in southern Miami-Dade and other vulnerable areas in the urban core that are still saturated. Aside from the flooding threat, there may also be the threat of a few stronger storms later today. PREV DISCUSSION... (Issued 757 AM EDT Tue Jun 7 2022) AVIATION(12Z TAFS)... VCSH/VCTS for most terminals today as SHRA/TSRA will increase across the area over the next several hours. TEMPOs will likely be needed in the event that a SHRA/TSRA directly impacts a terminal. Southerly to southwesterly winds will continue until after sunset this evening before winds become light in nature. PREV DISCUSSION... (Issued 256 AM EDT Tue Jun 7 2022) SHORT TERM... Flood Watch: Coastal and Metro Miami-Dade and Broward through this evening... A weak amplitude, positively tilted H500 short-wave trough will approach the E Gulf of Mexico. This will favor a modest veering signal in the wind field across much of the region today, which will also contribute to enhancing SSW flow within the boundary layer (20 kt speed max at 850 hPa), and a deepened moist layer (PW maxes up to around 2.0 inches). With sufficient differential heating expected between the coasts and interior today, sea-breezes should develop this afternoon. A weak surface trough also appears to materialize along the east coast today, which will favor W/SW flow over the interior, and SSE surface winds along the east coast. This environment and overall setup is prime for scattered to numerous thunderstorms development over much of the east coast this afternoon. Given recently saturated grounds from PTC 1 rainfall, urban flooding will be a concern for metro locations where storms meander or are slow to move, and flash flooding certainly cannot be ruled out with this environment. With these factors in consideration, WPC has issued a slight risk for excessive rainfall for the entire east coast metro region, and a marginal risk for most other locations (excluding northern Glades County). Therefore, the flood watch will continue for coastal and metro Broward and Miami Dade counties through at least this evening. There is potential that the watch could be extended to Palm Beach but confidence is not as high there as it is for Dade and Broward as of this forecast issuance. Will allow for hi-res guidance and the day shift to analyze the latest for a potential expansion northward of the watch. In addition to the heavy rainfall threat today, cooler temperatures aloft (-7/-8 C at 500 hPa) and a notch of dry air between 600-300 hPa (DCAPE around 900-1000 J/kg) may support a few robust thunderstorms. Though the shear profile will not be too impressive (as is typical this time of year), a few local speed maxima may interact with the sea-breeze, and result in a local environment that could favor storms capable of producing wet microbursts. With this in mind, a few strong to severe thunderstorms are not out of the realm of possibility for today. The active weather pattern should continue through Wednesday, albeit perhaps a bit less overall total storm coverage. Sea-breezes are again expected to develop along both coastlines and be the foci for convective development. Weak south/southwest flow should prevail near the surface, with a gradual transition towards southeast surface winds as the sea-breeze gradually progresses inland. This will again favor scattered and possibly numerous thunderstorms in the afternoon. Flooding potential continues to be the primary hazard of concern, as the Weather Prediction Center has the southern half of the region in a marginal risk for excessive rainfall through Wednesday. The most at-risk locations will likely be dependent on rainfall from Tuesday, as well as ability to recover from the recent rains associated with PTC 1. Temperatures for the short term, will be in line with climatological norms. Maximum temperatures should reach the upper 80s/lower 90s along the coasts/interior each day. Lower maxes may be observed where cloud cover/rainfall obscures locations for an extended duration. Mild overnight temperatures in the upper/lower 70s can be expected for these respective areas as well. LONG TERM... Thursday through Friday Synoptic-scale flow will weaken substantially over South Florida as expansive ridging extends from the Texas/Mexico region. While a few short-waves may transverse the mean flow, they are not well resolved by global fields for now (due to small wavelength of features). This weak synoptic regime will favor sea-breeze development along both coasts, and PoPs fall in line with climatological norms for much of this period. If a small impulse phases well with the diurnal cycle, convection may be a bit stronger/more widespread through this period; however this environments favors traditional garden variety storms that are generally short-lived in nature. Depending on antecedent rainfall from early/middle of the week, flooding could still be a hazard to monitor through this period. Exact locations that are vulnerable for now are unknown, and will be largely dependent on which locations experience the most rainfall and are slow to drain. Saturday through Monday By this upcoming weekend, a frontal boundary appears to stall along SE Conus (well to the north of the region). This will allow for higher theta-e air to congeal and overspread much of the region for this period. With forecast PW around 2.0 inches around this time in conjunction with typical afternoon sea- breeze development, thunderstorm activity could be more widespread by this time. High antecedent rainfall from the days prior may leave locations vulnerable to additional flooding by this upcoming weekend. Being that this is towards the latter part of the forecast period, uncertainty is high for now. Nevertheless, definitely something to monitor closer to the end of the week. Typical hot/humid conditions can be expected through this period, with afternoon maximum temperatures mostly in the upper 80s/lower 90s and overnight lows mostly in the mid 70s. Maximum temperatures may be reduced where cloud cover and/or rainfall affected a particular location for a prolonged period. AVIATION(06Z TAFS)... Showers and storms ongoing for southern portions of the peninsula. Brief sub- VFR impacts could be affect these sites throughout the morning. A progressive sea-breeze should allow for SHRA/TSRA starting as early as 14/15Z and extend through around 00-01Z. VCTS for all terminals during this time frame. Short- fused TEMPOs for IFR/LIFR conditions could be necessary throughout the day. Winds will be generally light/variable through the early morning hours, then a gradual increase out of the SW is expected by mid morning (WSW near APF) before going light/variable again tonight. MARINE... Mostly favorable marine conditions can be expected through much of the upcoming week. The exception will be on a local scale wherever thunderstorms develop, with Tuesday and Wednesday appearing to be a bit more widespread in nature. Locally elevated winds and seas may be present near/around ongoing convection, in addition to typical hazards such as lightning and strong wind gusts. HYDROLOGY... A gradual uptick in moisture should be observed over South Florida today, with PW indices approaching 2.0 inches for some locations. With the development of sea-breezes acting to trigger afternoon thunderstorms, this environment could present heavy rainfall which may lead to localized/urban flooding. In particular, locations that were recently soaked from the rainfall associated with PTC 1 will need to be closely monitored, which includes many east coast metro locations that comprise the urban core of Miami- Dade and Broward Counties. Therefore, for recently soaked locations that experience heavy rainfall today through Wednesday will be vulnerable to potential flooding. As a result, the Weather Prediction Center has placed most east coast metro locations in a slight risk for excessive rainfall, while a marginal risk for excessive rainfall is in place for the CWFA (excluding northern in Glades County). The marginal risk will continue for many locations as well on Wednesday, and could possibly be upgraded depending on how today unfolds. BEACHES... As winds become slightly onshore along the east coast, the rip current risk will gradually increase. As a result, a moderate risk for rip currents is in effect for the Atlantic beaches today. This threat may persist along the Palm Beach coastline through the middle of this week. && .PRELIMINARY POINT TEMPS/POPS... Miami 75 90 76 90 / 30 70 20 60 West Kendall 72 90 73 91 / 30 60 10 50 Opa-Locka 74 90 74 91 / 30 70 20 60 Homestead 73 88 74 89 / 30 60 10 50 Fort Lauderdale 75 88 76 89 / 40 70 20 60 N Ft Lauderdale 74 88 75 89 / 40 70 20 60 Pembroke Pines 74 89 74 90 / 30 70 20 60 West Palm Beach 73 88 74 89 / 30 60 20 60 Boca Raton 74 90 74 90 / 40 70 20 60 Naples 77 89 77 89 / 20 50 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Flood Watch until midnight EDT tonight for FLZ072-074-172-173. AM...None. GM...None. && Update/Aviation...Hadi Today through Wednesday and Marine...SRB Wednesday Night through Monday...SRB Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 7, 9:45 AM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 945 AM EDT Tue Jun 7 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 080745- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 945 AM EDT Tue Jun 7 2022 ...Strong Storms Possible Through This Evening... ...Flood Watch in Effect for Broward and Miami-Dade Counties... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: A moderate risk of rip currents continues along all the Atlantic Coast beaches. Thunderstorms: Scattered to numerous thunderstorms will continue through the evening hours. Some storms may become strong to severe with locally strong to damaging winds, small hail, lightning, and heavy downpours. Wind: The strongest storms could be capable of producing wind gusts up to 50 mph. Flooding: Torrential rainfall from showers and thunderstorms across saturated South Florida could lead to flooding, especially over Broward and Miami-Dade counties. A Flood Watch has been issued for these counties. Waterspouts: Waterspouts will be possible with any showers and storms over local South Florida waters. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY An elevated risk of rip currents will remain in place across the Atlantic Coast beaches throughout most of the week. Scattered to numerous showers and thunderstorms will remain possible every day through this week. The strongest storms may produce gusty winds, heavy rainfall and lightning strikes. Heavy rainfall will continue to be a concern for South Florida due to slow moving showers and thunderstorms. This could lead to some flooding concerns over South Florida, as the grounds are very saturated at this time especially over Broward and Miami-Dade Counties. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 7, 10:00 AM EDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Miami FL
1000 AM EDT Tue Jun 7 2022
FLZ069-070-071430-
Coastal Collier County FL-Inland Collier County FL-
1000 AM EDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of southwestern Collier
County through 1030 AM EDT...
At 1000 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Marco Island, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marco Island, Carnestown, Cape Romano, Belle Meade, Marco Island
Airport, Royal Palm Hammock, Lely Resort, Rookery Bay Aquatic
Preserve, South Blocks Golde, Fakahatchee Strand State Preserve,
Picayune Strand State Forest, Port Of The Island, Goodland, Fiddlers
Creek, Key Marco and Cape Romano Aquatic Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2609 8146 2591 8132 2583 8169 2601 8179
2606 8181
TIME...MOT...LOC 1400Z 257DEG 20KT 2594 8164
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jun 7, 2:23 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
223 PM EDT Tue Jun 7 2022
FLZ071>074-172-071915-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-
223 PM EDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of north central
Miami-Dade and Broward Counties through 315 PM EDT...
At 223 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Intersection Krome And U.S. 27, or near
Miramar, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Davie, Plantation, Sunrise, Tamarac, Miami Gardens,
Hallandale, Lauderhill, Weston, Doral, Oakland Park, North
Lauderdale, Lauderdale Lakes, Dania Beach and Miami Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2606 8005 2580 8040 2600 8055 2627 8033
2617 8016
TIME...MOT...LOC 1823Z 226DEG 16KT 2596 8040
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCSpecial weather statement, Jun 7, 2:48 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
248 PM EDT Tue Jun 7 2022
FLZ066-067-071915-
Hendry FL-Inland Palm Beach County FL-
248 PM EDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of east central Hendry
and southwestern Palm Beach Counties through 315 PM EDT...
At 246 PM EDT, National Weather Service meteorologists were tracking
a cluster of strong thunderstorms over Lake Harbor, moving southeast
at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Belle Glade, South Bay, Lake Harbor, Okeelanta and Belle Glade Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2658 8094 2669 8100 2678 8084 2676 8042
2645 8064
TIME...MOT...LOC 1846Z 300DEG 9KT 2666 8082
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NCLocal storm report, Jun 7, 2:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLOOD 1 SW PLANTATION 26.11N 80.27W
06/07/2022 BROWARD FL PUBLIC
PUBLIC REPORTED WATER ON HIGHWAY OF I-595 AT
PINE ISLAND RD. ROAD WAS PASSABLE, BUT WATER
WAS UP TO THE TIRES IN THE RIGHT LANE.
&&
BNBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:30 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Jun 7, 1:33 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 7, 6:03 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 7, 10:00 AM EDT | Special Weather Statement | MFL | Collier | 30 min |
| Jun 7, 12:27 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jun 7, 1:08 PM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 7, 1:22 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 5 hr |
| Jun 7, 1:56 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Jun 7, 2:13 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 106 min |
| Jun 7, 2:23 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jun 7, 2:31 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 42 min |
| Jun 7, 2:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 7, 2:52 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry, Palm Beach | 3 hr |
| Jun 7, 3:20 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 72 min |
| Jun 7, 3:26 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jun 7, 3:34 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 116 min |
| Jun 7, 3:41 PM EDT | Special Weather Statement | MFL | Martin | 34 min |
| Jun 7, 3:49 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Jun 7, 3:58 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Jun 7, 4:13 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Jun 7, 4:17 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 7, 4:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 7, 4:24 PM EDT | Special Marine Warning | MFL | 51 min | |
| Jun 7, 5:21 PM EDT | Areal Flood Advisory | MFL | Collier, Glades, Hendry | 114 min |
| Jun 7, 6:45 PM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
Nearby
Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.